Enoxaparin induced reactive thrombocytosis: a rare adverse drug reaction.
Аннотация
Objectives Enoxaparin is a low molecular weight heparin (LMWH), which belongs to the class of anticoagulants. The drug is administered as subcutaneous injection to prevent or treat deep vein thrombosis (DVT), pulmonary embolism and ischemic complications. Case Presentation A 57-year-old women diagnosed with acute coronary syndrome developed reactive thrombocytosis following the administration of enoxaparin subcutaneously. The blood test reports of the patient showed that there is a gradual elevation of platelet count day by day following enoxaparin administration. On an assessment using both World Health Organization-Uppsala Monitoring Centre (WHO-UMC) scale and Naranjo Causality Assessment Scale indicated that enoxaparin is the "probable" cause for the reaction. Conclusions We conclude that reactive thrombocytosis is a probable adverse drug reaction and close monitoring of blood counts is essential, following enoxaparin injection. More studies are to be conducted to identify further complications.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.